Toggle Main Menu Toggle Search

Open Access padlockePrints

Multifractality, imperfect scaling and hydrological properties of rainfall time series simulated by continuous universal multifractal and discrete random cascade models

Lookup NU author(s): Dr Francesco Serinaldi


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Serinaldi F

Publication type: Article

Publication status: Published

Journal: Nonlinear Processes in Geophysics

Year: 2010

Volume: 17

Issue: 6

Pages: 697-714

ISSN (print): 1023-5809

ISSN (electronic): 1607-7946

Publisher: Copernicus GmbH


DOI: 10.5194/npg-17-697-2010


Altmetrics provided by Altmetric